Alert archive / Wisconsin / Small Craft Advisories in 2021

Small Craft Advisory 88, NWS Milwaukee, WI

October 30, 2021

NWS Milwaukee, WI issued this small craft advisory at Oct 30, 2021, 2:38 PM CDT. It took effect at Oct 31, 2021, 9:00 AM CDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2021, 2:38 PM CDT (19:38 UTC)
In effect from
Oct 31, 2021, 9:00 AM CDT
Expired
Nov 1, 2021, 7:00 PM CDT
In force
34 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

740 
WHUS73 KMKX 301938
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
238 PM CDT Sat Oct 30 2021

LMZ643>646-310345-
/O.CON.KMKX.SC.Y.0087.000000T0000Z-211031T0000Z/
/O.NEW.KMKX.SC.Y.0088.211031T1400Z-211101T0300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
238 PM CDT Sat Oct 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 10 PM CDT SUNDAY...

* WHAT...For the first Small Craft Advisory, waves 2 to 4 ft. 
  For the second Small Craft Advisory, northwest winds 15 to 20 
  kt with gusts up to 25 kt expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the first Small Craft Advisory, until 7 PM CDT this
  evening. For the second Small Craft Advisory, from 9 AM to 10 
  PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
9 follow-up statements
048 
WHUS73 KMKX 310352
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1052 PM CDT Sat Oct 30 2021

LMZ643>646-311200-
/O.CON.KMKX.SC.Y.0088.211031T1400Z-211101T0300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1052 PM CDT Sat Oct 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT
SUNDAY...

* WHAT...For the first Small Craft Advisory, waves 2 to 4 ft. 
  For the second Small Craft Advisory, northwest winds 15 to 20 
  kt with gusts up to 25 kt expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...For the first Small Craft Advisory, until 7 PM CDT this 
  evening. For the second Small Craft Advisory, from 9 AM to 10 
  PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
KPL
515 
WHUS73 KMKX 310731
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
231 AM CDT Sun Oct 31 2021

LMZ643>646-311545-
/O.CON.KMKX.SC.Y.0088.211031T1400Z-211101T0300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
231 AM CDT Sun Oct 31 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
CDT THIS EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 9 AM this morning to 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
201 
WHUS73 KMKX 311409 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Milwaukee/Sullivan WI
909 AM CDT Sun Oct 31 2021

LMZ643>646-312215-
/O.CON.KMKX.SC.Y.0088.000000T0000Z-211101T0300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
909 AM CDT Sun Oct 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and
  waves of 1 to 3 feet. 

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
311 
WHUS73 KMKX 311926
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
226 PM CDT Sun Oct 31 2021

LMZ643-644-010330-
/O.EXT.KMKX.SC.Y.0088.000000T0000Z-211101T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
226 PM CDT Sun Oct 31 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT MONDAY...

* WHAT...Northwest to west winds 15 to 25 kt with gusts up to 30
  kt and waves 1 to 3 feet.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...Until 4 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ645-646-010330-
/O.EXT.KMKX.SC.Y.0088.000000T0000Z-211101T0900Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
226 PM CDT Sun Oct 31 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and
  waves 1 to 3 feet.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...Until 4 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
559 
WHUS73 KMKX 010114
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
814 PM CDT Sun Oct 31 2021

LMZ643-644-011200-
/O.CON.KMKX.SC.Y.0088.000000T0000Z-211101T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
814 PM CDT Sun Oct 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...Until 4 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ645-646-010900-
/O.CON.KMKX.SC.Y.0088.000000T0000Z-211101T0900Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
814 PM CDT Sun Oct 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and
  waves 1 to 3 feet.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...Until 4 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
664 
WHUS73 KMKX 010743
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
243 AM CDT Mon Nov 1 2021

LMZ643-644-011545-
/O.CON.KMKX.SC.Y.0088.000000T0000Z-211101T2100Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
243 AM CDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...Until 4 PM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ645-646-010900-
/O.CON.KMKX.SC.Y.0088.000000T0000Z-211101T0900Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
243 AM CDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT EARLY
THIS MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 1 to 3 feet.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...Until 4 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
696 
WHUS73 KMKX 011521
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1021 AM CDT Mon Nov 1 2021

LMZ643-644-012330-
/O.EXT.KMKX.SC.Y.0088.000000T0000Z-211102T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
1021 AM CDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
382 
WHUS73 KMKX 011818
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
118 PM CDT Mon Nov 1 2021

LMZ645-646-020000-
/O.NEW.KMKX.SC.Y.0089.211101T1818Z-211102T0000Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
118 PM CDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West to northwest winds 15 to 25 knots.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-644-020000-
/O.CON.KMKX.SC.Y.0088.000000T0000Z-211102T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
118 PM CDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...West to northwest winds 15 to 25 knots.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
193 
WHUS73 KMKX 012011
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
311 PM CDT Mon Nov 1 2021

LMZ645-646-020000-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-211102T0000Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
311 PM CDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...West to northwest winds 15 to 25 knots.

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-644-020000-
/O.CON.KMKX.SC.Y.0088.000000T0000Z-211102T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
311 PM CDT Mon Nov 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...West to northwest winds 15 to 25 knots.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 10:05 AM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Oct 30, 10:05 AM CDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1005 AM CDT Sat Oct 30 2021

.UPDATE...
(Issued 959 AM CDT Sat Oct 30 2021)

A deep band of subsidence lies overhead in the wake of low
pressure over the Ohio River Valley. Unfortunately, some low lvl
moisture from northeasterly fetch off of Lake Michigan has been
enough to see some low clouds remain over the area. Today will be
a battle between this subsidence and the lingering low lvl
moisture meaning breaks in the clouds may be intermittent toward
Lake Michigan. Even where clouds break near Lake Michigan, some
diurnal cu may fill in wherever skies clear long enough to allow
heating. Better chances for mostly clear skies will be west of
Madison.

CMiller

&&

.SHORT TERM...
(Issued 340 AM CDT Sat Oct 30 2021)

Today through Sunday Night:

Get ready for a spooktacular weekend as the closed low over the
Ohio River Valley tracks northeast and a shortwave ridge sets up
overhead for today. Temperatures are expected to be in the mid 50s
with clouds decreasing in coverage throughout the day. With drier
air working its way in, this will help most across southern
Wisconsin to see the Northern Lights as clouds scatter out and
skies become mostly clear to partly cloudy. After a windy day
yesterday, northerly winds will be lighter due to the weakening
pressure gradient. So don't worry, your Halloween decorations
shouldn't blow away!

Cooler conditions arrive for Halloween as a cold front moves
through Sunday morning resulting in highs only in the upper 40s to
low 50s. Precipitable water values look to increase with the
front, but we're not expecting any rain due to how shallow
moistures, instead we should only see an increase in cloud cover
for the morning hours before clearing out just in time for Trick-
or-Treating. There to be a chill in the air for Halloween evening
as temperatures will be in the 40s and northwest winds of 10-20
mph will be blowing early on. Temperatures will make you shiver as
they continue to drop into the upper 20s to low 30s overnight.

RAH

&&

.LONG TERM...
(Issued 340 AM CDT Sat Oct 30 2021)

Monday through Friday:

The large upper low over Ontario and Quebec will move east early
in the week, with east to west troughing extending from the
upper low across far srn Canada and the nrn USA. Several shortwave
troughs will rotate through and act to reinforce the cool air
throughout the week. High temps in the 40s and low temps in the
20s are expected for much of the week, slightly warmer near Lake
MI. No pcpn is expected.

Gehring

&&

.AVIATION...
(Issued 959 AM CDT Sat Oct 30 2021)

While it will remain dry today, MVFR clouds may linger this
morning for areas from Madison, eastward. This afternoon, where
breaks occur in the clouds, boundary layer cu may form, with
bases just shy of 3000 ft. Best chances for clear skies will be
west of Madison. Winds through the rest of the morning and into
the afternoon will be northerly, becoming northwesterly toward the
evening hours. Areas along the Lake Michigan shoreline will see
northeasterly winds becoming more northerly through the day.

CMiller

&&

.MARINE...
(Issued 340 AM CDT Sat Oct 30 2021)

Gusty northeasterly winds will gradually diminish as high
pressure builds over the area today with waves heights lagging
behind. A Small Craft Advisory is in effect for the nearshore
waters until this evening. Winds will pick back up from the
northwest with the passage of a cold front Sunday morning with
gusts around 25 knots for the nearshore waters and up to 30 knots
over the open waters. Another Small Craft Advisory will likely be
needed for Sunday morning through Sunday evening due to these
gusty winds. West to northwesterly winds are expected through most
of the upcoming week as we remain in a quiet pattern.

RAH

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 PM
     Saturday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Oct 30, 2:34 PM CDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
234 PM CDT Sat Oct 30 2021

WIZ046-047-051-052-056>060-062>072-311945-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
234 PM CDT Sat Oct 30 2021

This Hazardous Weather Outlook is for portions of east
central Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-311945-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
234 PM CDT Sat Oct 30 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Small Craft Advisory is in effect mainly for waves of 4 to 8
feet until 7 PM.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Gusty northwest winds Sunday will reach Small Craft Advisory
criteria during the morning through the mid evening.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-311945-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
234 PM CDT Sat Oct 30 2021

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Gusty northwest winds winds will fall just short of gales over
the northern end of Lake Michigan on Sunday.

www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.